×

zbMATH — the first resource for mathematics

Minimal sets: An introduction to topological dynamics. (English) Zbl 0085.17401

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Paul Alexandroff and Heinz Hopf, Topologie I, Die Grundlehren der mathematischen Wissenschaften, vol. 45, Berlin, 1935; Ann Arbor, 1945. · Zbl 0013.07904
[2] Hirotada Anzai and Shizuo Kakutani, Bohr compactifications of a locally compact Abelian group. II, Proc. Imp. Acad. Tokyo 19 (1943), 533 – 539. · Zbl 0063.00102
[3] Joseph Auslander, Mean-\?-stable systems, Illinois J. Math. 3 (1959), 566 – 579. · Zbl 0097.11102
[4] M. Bebutoff, Sur les systèmes dynamiques dans l’espace des fonctions continues, C. R. (Doklady) Acad. Sci. URSS (N.S.) 27 (1940), 904 – 906 (French). · JFM 66.0558.01
[5] George D. Birkhoff, Dynamical systems, With an addendum by Jurgen Moser. American Mathematical Society Colloquium Publications, Vol. IX, American Mathematical Society, Providence, R.I., 1966.
[6] G. D. Birkhoff, Collected mathematical papers, 3 vols., American Mathematical Society, New York, 1950. · Zbl 0041.34201
[7] B. F. Bryant, Unstable self-homeomorphisms of a compact space, Dissertation, Vanderbilt University, 1954.
[8] B. F. Bryant, A note on unstable homeomorphisms, Amer. Math. Monthly vol. 61 (1954) p. 509 (abstract).
[9] B. F. Bryant, A note on uniform spaces, Amer. Math. Monthly, vol. 62 (1955) p. 529 (abstract).
[10] Robert Ellis, Locally compact transformation groups, Duke Math. J. 24 (1957), 119 – 125. · Zbl 0079.16602
[11] E. E. Floyd, A nonhomogeneous minimal set, Bull. Amer. Math. Soc. 55 (1949), 957 – 960. · Zbl 0035.36002
[12] W. H. Gottschalk, Almost period points with respect to transformation semi-groups, Ann. of Math. (2) 47 (1946), 762 – 766. · Zbl 0063.01713 · doi:10.2307/1969233 · doi.org
[13] W. H. Gottschalk, Characterizations of almost periodic transformation groups, Proc. Amer. Math. Soc. 7 (1956), 709 – 712. · Zbl 0072.12802
[14] Walter Helbig Gottschalk and Gustav Arnold Hedlund, Topological dynamics, American Mathematical Society Colloquium Publications, Vol. 36, American Mathematical Society, Providence, R. I., 1955.
[15] Paul R. Halmos and H. Samelson, On monothetic groups, Proc. Nat. Acad. Sci. U. S. A. 28 (1942), 254 – 258. · Zbl 0063.01893
[16] Gustav A. Hedlund, Fuchsian groups and transitive horocycles, Duke Math. J. 2 (1936), no. 3, 530 – 542. · Zbl 0015.10201 · doi:10.1215/S0012-7094-36-00246-6 · doi.org
[17] E. R. Van Kampen, The Topological Transformations of a Simple Closed Curve Into Itself, Amer. J. Math. 57 (1935), no. 1, 142 – 152. · JFM 61.0627.02 · doi:10.2307/2372026 · doi.org
[18] Kunihiko Kodaira and Makoto Abe, Über zusammenhängende kompakte abelsche Gruppen, Proc. Imp. Acad. Tokyo 16 (1940), 167 – 172 (German). · Zbl 0023.38304
[19] A. A. Markoff, Sur une propriété générale des ensembles minimaux de M. Birkhoff, C. R. Acad. Sci. Paris vol. 193 (1931) pp. 823-825. · Zbl 0003.17205
[20] Harold Marston Morse, Recurrent geodesics on a surface of negative curvature, Trans. Amer. Math. Soc. 22 (1921), no. 1, 84 – 100. · JFM 48.0786.06
[21] V. V. Nemyckiĭ, Topological problems of the theory of dynamical systems, Uspehi Matem. Nauk (N.S.) 4 (1949), no. 6(34), 91 – 153 (Russian).
[22] V. V. Nemyckiĭ and V. V. Stepanov, Kačestvennaya Teoriya Differencial\(^{\prime}\)nyh Uravneniĭ, OGIZ, Moscow-Leningrad,], 1947 (Russian).
[23] Sol Schwartzman, On transformation groups, Dissertation, Yale University, 1952. · Zbl 1273.54037
[24] P. A. Smith, Periodic and nearly periodic transformations, Lectures in Topology, University of Michigan Press, Ann Arbor, Mich., 1941, pp. 159 – 190. · Zbl 0063.07091
[25] Hans Tornehave, On almost periodic movements, Danske Vid. Selsk. Mat.-Fys. Medd. 28 (1954), no. 13, 42. · Zbl 0056.30803
[26] W. R. Utz, Unstable homeomorphisms, Proc. Amer. Math. Soc. 1 (1950), 769 – 774. · Zbl 0040.09903
[27] Gordon Thomas Whyburn, Analytic Topology, American Mathematical Society Colloquium Publications, v. 28, American Mathematical Society, New York, 1942. · Zbl 0061.39301
[28] Robert F. Williams, A note on unstable homeomorphisms, Proc. Amer. Math. Soc. 6 (1955), 308 – 309. · Zbl 0067.15402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.